# SDR SWAA2024101748474

- Difficulty date: October 14, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N1808U
- Make and model: Boeing 737-8
- Aircraft serial: 60186
- Aircraft time: 5,851 hours, 2,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT FLASHLIGHT INOP<[01] 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-805-MAX (FLASHLIGHT BATTERY REPLACEMENT (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)]
